Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Diabetic. Taking glimisave M1. On balanced diet and exercise. Should I continue this medicine?

Jan 2013
User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2003
Answered : 1658 Questions
i am sugar patient since 2009 and i have been on glimisave M1 (half a tab before 30 min lunch & dinner) since then. i am on balanced diet and exercise for 20min.Recently i checked my blood sugar in morning it 318. pl advise whether i have to continue the medicine or shift to another medicine.
Posted Sun, 31 Mar 2013 in Diabetes
Answered by Dr. Mayank Bhargava 48 minutes later
Welcome to Healthcarecaremagic forum.

Let me know your current blood sugar both fasting & postprandial.
Mentioned blood sugar 318 mg%, is fasting or postprandial?

With the available described details, your blood sugar is totally uncontrolled and whatever dosage of medicine you are using appears to be insufficient.
Blood sugar must be in controlled range as it is associated with multiple complications.
Although you are living a healthy life; this may be contributory but not satisfactory as diabetes occur due to progressive loss of beta cells in endocrinal part of pancreas.

You should consult with your treating doctor/ XXXXXXX medicine specialist/ endocrinologist and should go for thorough check up.
You should also go for complete blood count, blood sugar both fasting and postprandial, glycosylated hemoglobin (HbA1c).
You should also go for ECG, lipid profile, urine routine and microscopy and renal function test.

Meanwhile, you should continue your Glimisave M1 twice in day under guidance of your treating doctor.
You may need another medication depending on your blood sugar status.

Hope that helps.
Let me know your other queries.
Take care,
Dr. Mayank Bhargava
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Diabetologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor